# SDR SWIA202160613

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPT REPORTED IN CRUISE FLIGHT THEY RECEIVED LAV SMOKE WARNING. FA REPORTED A PASSENGER JUST LEFT THE AFT LAV AND FA INSPECTED AFT LAV AND DID SEE SMOKE BUT NO ODOR AND SMOKE WARNING CLEARED A FEW SECONDS LATER.    (FLIGHT 5532 - FILED CLOSED)    PERFORMED OPS CHECK OF FWD AND AFT LAV SMOKE DETECTORS PER ERJ 175 Â€¢ AMM PART II Â€¢ TASK 26-14-01-700-801-A Â€¢ REVDATE: FEB 26/21.  OPS CHECK GOOD. GVI OF FWD AND AFT LAVS REVEALED NO EVIDENCE OF BURNING OR SMOKE DAMAGE. AIRCRAFT GOOD FOR CONTINUED SERVICE.
